Johan AnderssonTitle: Senior Lecturer School/office: School of Science and Technology
Phone: +46 19 303297
Articles in journals | Manuscripts |
Articles in journals
Andersson, J. & Gauthier, P. M. (2014). Mergelyan’s theorem with polynomials non-vanishing on unions of sets. Complex Variables and Elliptic Equations, 59 (1), 99-109.
Andersson, J. (2013). Mergelyan's approximation theorem with nonvanishing polynomials and universality of zeta-functions. Journal of Approximation Theory, 167, 201-210.
Andersson, J. & Rousu, L. Polynomial approximation avoiding values in countable sets.
Andersson, J. Voronin Universality in several complex variables.
Andersson, J. On questions of Cassels and Drungilas-Dubickas.